# SDR SIMA20141113002

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 30,296 hours, 25,820 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2184
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

E2 A/ICE FAIL MESSAGE-C/A-REMOVED AND REPLACED ENG ANTI-ICE VALVE IAW AMM 30-21-01. OPS CHECK FAIL.REMOVED AND REPLACED ENG #2 ANTI-ICE PRESSURE TRANSDUCER IAW AMM 30-21-06. OPS CHECK TEST GOOD. P/N APS51500 S/N 71115267
